# SDR FDEA200902230644

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Bs 1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK AT STA 1880, X= -8.5, FOUND 01 CORROSION IN THE CHANNEL.  REPAIRED AS PER SRM 53-70-00 FIG 1 VOL. I.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
